# SDR CALA2014012190207

- Difficulty date: January 18, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 48,824 hours, 10,382 cycles
- Engine: Pwa PW4077
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK MODE RT EICAS MESSAGE.
